MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE EYE PACK (EYDCD)144; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE EYE PACK (EYDCD)144; GENERAL SURGERY TRAY (KIT)
Model Number SEY2DEYDCE
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/1980
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer informed cardinal health that they have seen a spike in their infection rates in the or over the last two months.This case used a cardinal health eye pack sey2deydce that contained a level 3 surgical gown.The exact procedure event date was unknown by the customer.The procedure either was performed prior to the hold and recall notice(s) that were provided to customers beginning on 1/12/2020 or thereafter.No sample was available for evaluation and a work order/lot number was not provided for the kit, therefore, we are unable to confirm that the gown in the kit was part of the recall issued by cardinal health.
 
Additional Manufacturer Narrative
Supplemental mdr is being filed based on new information received from the customer following the submission of the initial mdr report submitted on 2/18/2020.Customer confirmed that they had filed the original complaint in error as there was no issue with the level 3 gowns, either gown 9545ncc or gown 90370nba, in the eye pack sey2deydce.

Brand Name
EYE PACK (EYDCD)144
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9722774
Report Number1423537-2020-00416
Device Sequence Number11495023
Product Code LRO
UDI-Device Identifier10885425940974
UDI-Public10885425940974
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSEY2DEYDCE
Device Catalogue NumberSEY2DEYDCE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;